Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A $ C_2$-equivariant analog of Mahowald's Thom spectrum theorem


Authors: Mark Behrens and Dylan Wilson
Journal: Proc. Amer. Math. Soc. 146 (2018), 5003-5012
MSC (2010): Primary 55P91, 55S91
DOI: https://doi.org/10.1090/proc/14175
Published electronically: August 14, 2018
MathSciNet review: 3856165
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the $ C_2$-equivariant Eilenberg-MacLane spectrum associated with the constant Mackey functor $ \underline {\mathbb{F}}_2$ is equivalent to a Thom spectrum over $ \Omega ^\rho S^{\rho + 1}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 55P91, 55S91

Retrieve articles in all journals with MSC (2010): 55P91, 55S91


Additional Information

Mark Behrens
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana
Email: mbehren1@nd.edu

Dylan Wilson
Affiliation: Department of Mathematics, 5734 S. University Avenue, Chicago, Illinois 60637
Email: dwilson@math.uchicago.edu

DOI: https://doi.org/10.1090/proc/14175
Received by editor(s): August 23, 2017
Received by editor(s) in revised form: February 3, 2018
Published electronically: August 14, 2018
Additional Notes: The first author was supported by NSF grant DMS-1611786.
Communicated by: Michael A. Mandell
Article copyright: © Copyright 2018 American Mathematical Society